# SDR SWAA2020072302157

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221BF DELAMINATED AND HAS DAMAGE.   REPAIRED THE DAMAGE AREA ON FLOOR PANEL IAW SRM 53-00-50-2R-1, REPAIR 1.
